# SDR SWAA2022020851349

- Difficulty date: February 17, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 49,758 hours, 28,930 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: R/H WING AILERON 3EA I/B WEIGHTS HAS SIGNS OF PITTING . (MARKED) / R/H AILERON R&R'D AND ADJUSTMENT AND CHECKED PER AMM27-11-11 FUNCTIONAL TEST FLIGHT ENTERED IN A/C LOG BOOK PAGE 703064 TAG NO: 368076 PN ON: 113A7400-4 SN ON: HDH2530 PN OFF: SN OFF: HDH 1479
